# SDR ASAA0280442

- Difficulty date: October 22, 2002
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 995416955
- Condition: Chafed
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, LEFT NR 3 SLAT TRACK PANEL FORWARD END IS CHAFED AT NOTCH-OUT.  REPLACED SLAT TRACK DOOR PER MM 27-80-01.  (M)
